| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A batch history review (bhr) review is not possible; the manufacturing lot number that was provided is incorrect/invalid.
Event or Problem Description
It was reported, miniloc tubing has 2 ports.The port closest to the needle has a hard cap.While the patient was in the physician¿s office, the hard cap was observed off and blood was coming out of it onto the patient's shirt.The port needle was removed without known harm to patient.It is unclear how the screw cap came off.Miniloc was intended to be used for infusion therapy.